Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Delayed periods after insertion of implanon, have stringy brownish discharge, minor cramping. Had kidney infection during due. Normal?

I am about 6wks late for my period, but I have implanon BC (have had it for 18mos) . My period has used to be regular before I started Implanon, now it s comes anywhere in a 1-2 week window, but it s never been this late. About the time I expected to start my period I got a double kidney infection , and was put on 10 days of antibiotics . I used condoms for a month after starting the antibiotics knowing that they can mess with your birth control , and only had sex once in that time frame anyway. I assumed that the infection was what stalled my period. A few days ago I had sex again, and thought that I started my period after (often when I m a few days late I will start after sex) there was a little bit of brownish blood spotting the day after sex, but that was it. I didn t actually start. Now 2-3 days later I m still not bleeding but I have this brownish-beige colored stringy discharge when I pee - although it s not from my urine, it s from my uterus/ vagina . It looks like tiny ramen noodles, there is no other discharge with the stringy stuff as far as I can tell. I do have some minor cramping, which I don t usually have at all. I have never had this before. I don t know if it s okay/normal or something to be concerned about.
Asked On : Wed, 26 Dec 2012
Answers:  0 Views:  57 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor